# SDR SWAA2023020782460

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED BS1016 TO BS1040 AT RBL18 AND WL208.1 AT AFT GALLEY AREA 2022-696983<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] REPLACED PLATE LOCATED BS1016 TO BS1040 AT RBL18 AND WL208.1 AT AFT GALLEY AREA.IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2. REPLACED PLATE LOCATED BS1016 TO BS1040 AT RBL18 AND WL208.1 AT AFT GALLEY AREA.IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 51-40-02 AND DWG 147A5730 SHEET 23 REV: C.  SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTIVE ACTION STEP 3 CERTIFIED;[05] CORRECTIVE ACTION STEP 3 CERTIFIED RII
